# SDR UALA2012111906681

- Difficulty date: November 19, 2012
- Submitted: November 20, 2012
- Operation: Air carrier
- Aircraft: N222UA
- Make and model: Boeing 777222
- Aircraft serial: 30553
- Aircraft time: 48,195 hours, 5,817 cycles
- Engine: Pwa PW40903
- System (JASC): 2612 · Fire Detection
- Part: Lug
- Condition: Broken
- Location: Fire Loop
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LUG TO LWR AFT FIRE LOOP BROKEN ON O/B SIDE OF NR 2 ENGINE.  REPLACED BOTH LOWER AFT ENGINE FIRE DETECTORS, OPS CHECKED NORMAL.
